I recently stopped taking humalog and now I am taking novolin r and I seem to have difficulty sleeping.
9 Jan 2010
Please see link below for known side effects of Novolin R. I couldn't find insomnia to be one of the side effects, however it may be the cause. Please see your doctor if it is bothersome.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello my mother is using humalog 100ml she brought it from russia and now in saudi arabia I need to?
... buy same humalog i found only humalog 25/75 and humalog 50/50.on the russian humalog nothing written. what to do? thank you
1 answer • 21 Mar 2011
my mother in law accidentally left i in the bathroom and the house was about 75 F all night long
2 answers • 5 Jun 2013
I am changing from Levemir to Reli on Novolin N and from Humalog to Reli on Novolin R what do I nee?
what do i need to watch for what are the diffences in the insulins.
1 answer • 18 Mar 2014
What do I do if I think I may have taken too much Humalog, thinking it was my Levemir pen? I took 60 units, my blood sugar was 308. Should I do ...
1 answer • 23 Apr 2014